Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prescribed minoz and acutret for acne. Can I stop taking them and start again?

i have been prescribed with minoz and acutret 10 for my acne problem,2 yrs before...i hav acne problem from the age of 14yrs.. and now i m 24 yrs old still have the same problem...during the course of the treatment acne does not occur but wen i stop takin the medicines it again occurs...earlier my entire treatment took place for one again i have acne during the onset of periods...please i need your advice shall i again start with the same medicines...??
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to HCM.
You developed acne vulgaris again.
You got good response in past,by minocycline and isotretinoin for acne vulgaris.
Definitely you can repeat the medicines.
But, you have to be aware of toxicity of isotretinoin .
You should avoid isotretinoin if you are married and going to conceive .
If you are not going to be pregnant in near future, you can take isotretinoin.

I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor